Per citar aquest document:
Corrigenda : "stabilization in H∞R(D)"
Wick, Brett D. (Georgia Institute of Technology. School of Mathematics)

Data: 2011
Resum: In this corrigenda we outline the necessary changes to the paper [3] so that the main result in that paper is made correct. The mistake the author made in the previous version was that the condition that f1 being positive on the zeros of f2 was not strong enough ∞ to guarantee the existence of the logarithm in HR (D).
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Banach algebras ; Control theory ; Corona theorem ; Stable rank
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 251-260, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_55111_11
DOI: 10.5565/217249

10 p, 135.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2017-10-21

   Favorit i Compartir